Coricidin Hbp Max Flu

Coricidin
$7.99
Temporarily relieves: minor aches and pains, headache, cough, runny nose, sneezing, sore throat. Temporarily reduces fever. Decongestant-free cold symptom relief for people with high blood pressure. This product meets the requirements of USP dissolution test 2. Active ingredients: in each tablet: acetaminophen 500 mg; Chlorpheniramine maleate 2 mg; dextromethorphan hydrobromide 15 mg
You have successfully subscribed!
This email has been registered